It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • nightmares / withdraw from zoloft



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-21-2006, 06:17 AM   #1
    Pamzer
    Junior Member
    (female)
     
    Pamzer's Avatar
     
    Join Date: Jan 2006
    Posts: 33
    Pamzer HB User
    nightmares / withdraw from zoloft

    About a week ago I stopped taking zoloft for varied reason ( primarily .. I don't think I needed it for intermittant anxiety ) . I did taper a little, but didn't draw it out,and now it has been about a week since I totally topped takign it. I started taking some supplements instead. Anyway, right now,I am exeriencing nightmares ... not sci-fi type , but seemingly long and confusing ones. I think that everything that is on my mind during the day is being processed at night ... particularly the things I have deep anxiety about . Last night, although it might not seem important enough to some of you, my dream was that my very best friend, my 11 yo Golden Retiever died. Just writing about it here I have tears streaming down my face. Has anyoen experienced this after stopping a medication ? Do you think it's just a phase ?
    Is it impossible to escape anxiety ? My husband thinks I shodl have stayed on the Zoloft. well ... it wasn't helping withthe intermittant dreadful thngs, and I don't want to be chimically controllled. I know it is an unending cycle. ANy encouragment out there ? Thanks.
    ~Pam

    Last edited by Pamzer; 01-21-2006 at 06:20 AM.

     
    Sponsors Lightbulb
       
    Old 01-21-2006, 12:29 PM   #2
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: nightmares / withdraw from zoloft

    strong vivid dreams that often wake you are common when stopping any antidepressant, Ive had them

    the chemicals will be all out of your system soon and the dreams will then stop
    __________________
    Life is not a dress rehearsal

     
    Old 01-21-2006, 04:44 PM   #3
    mich1971
    Newbie
    (female)
     
    mich1971's Avatar
     
    Join Date: Jan 2006
    Posts: 8
    mich1971 HB User
    Re: nightmares / withdraw from zoloft

    How long have you been on Zoloft ? Does your doctor think that you may suffer from depression ? I'm Bi-Polar and a bit of anxiety as well . I was on Zoloft for 10 years . I'm now taking Lexapro and Seroquel . Zoloft was a great drug that treated my depression . Some drugs can become ineffective after a while . Maybe you need some other medication to treat your anxiety . You say that you husband said you should of stayed on Zoloft . Ask him if your mood is different now and in what way . check with your dr. about other meds for anxiety . Hope this has been helpful . Thanks for you post .

     
    Old 01-21-2006, 06:53 PM   #4
    Pamzer
    Junior Member
    (female)
     
    Pamzer's Avatar
     
    Join Date: Jan 2006
    Posts: 33
    Pamzer HB User
    Re: nightmares / withdraw from zoloft

    Quote:
    Originally Posted by hry33
    strong vivid dreams that often wake you are common when stopping any antidepressant, Ive had them

    the chemicals will be all out of your system soon and the dreams will then stop

    Thank you, HRY :O) I needed to hear that !
    ~Pam

     
    Old 01-21-2006, 07:04 PM   #5
    Pamzer
    Junior Member
    (female)
     
    Pamzer's Avatar
     
    Join Date: Jan 2006
    Posts: 33
    Pamzer HB User
    Re: nightmares / withdraw from zoloft

    Quote:
    Originally Posted by mich1971
    How long have you been on Zoloft ? Does your doctor think that you may suffer from depression ? I'm Bi-Polar and a bit of anxiety as well . I was on Zoloft for 10 years . I'm now taking Lexapro and Seroquel . Zoloft was a great drug that treated my depression . Some drugs can become ineffective after a while . Maybe you need some other medication to treat your anxiety . You say that you husband said you should of stayed on Zoloft . Ask him if your mood is different now and in what way . check with your dr. about other meds for anxiety . Hope this has been helpful . Thanks for you post .
    Hi Mich . The doctor put me on Zoloft last spring, and even then, I did not believe I fit the profile of depressive disorder. I KNEW it was purely stress and anxiety, but was todl the Zoloft will help with Anxiety. Here I am, 9 months later, 15 lbs heavier, still having anxiety, and also very frustrated about the weight gain ( which he SWORE would not happen with Zoloft ).
    I went back insisting it is not right fo rme and he wanted to either A) add Topomax to help with the weight gain , or B ) try another antidepressant , I'm 50 years old .. I expect to live many more years and I don't want to be on this merry go rounds if I don't have to be. I'm not bipolar. I don't have manic swings ... all of my problems are realted to worrisome parts of my life over which I do not have control .. and I dwell on them. The reason my husband said to stay on the Zoloft is becuase of the night mares. I haven't been off it long enough to see if there will be an actual change in m personality. If there is, I am willing to sek the right meds ... but I am gognt o try really hard to manage this with exercise and good vitamins. I believe I can. Thanks for caring. ~Pam

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Severe Insomnia, nightmares and meds Bilbo Sleep Disorders 52 08-17-2010 08:53 AM
    Nightmares? I_M_Scared Obsessive Compulsive Disorder (OCD) 0 10-25-2009 02:19 PM
    withdraw side affects with zoloft JoAnn15 Anxiety 3 09-29-2008 03:17 AM
    Nightmares anyone? genes Bipolar Disorder 10 02-20-2008 11:53 AM
    how long does it take to withdraw? kaykay5 Anxiety 3 03-31-2005 06:27 AM
    Zoloft and Withdraw fehtbg Depression 6 10-29-2003 03:20 PM
    zoloft withdraw update #3 9041missy Drug Interactions / Side Effects 0 05-15-2003 12:14 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:08 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!